Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

145 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What can I apply for dryness in the eyes ?

My eyes get dry often and when i rub it it gets swelling which is cured automatically within 36 hours. It generally happens twice or thrice in a month. For general treatment i use eyetone eyedrops but of no use. Please tell me the right solution.
Tue, 24 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,  
Medical Topics
  User's Response
hi welcome to health care magic.dryness of eyes b'ze of eye doesnt produse tear properlor will have excess of tear running down the cheek so eye doesn't getting proper lubrication.so you if you used computer for hours so inbetween stop your work or blinking the eyes,or if you wear contac lens so reduce the hour of it wearing,or used artificial tear drops or lubricants,or close the duct which drain tear to cheek which is called punctul occlussion,or lastly surgery.
thanks
dr.dhara
dhara.shah84@yahoo.in
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Dear Yogesh,there could be either dryness of your eyes,or some allergic reaction.there could be some common reason like,excessive dryness of eyes due to using computer,some hair oil you are using,some local cream or shampoo you may using.If your are working on computer many hours in a day ,please take a break of couple of minutes every hour and close your eyes.Wash your eyes with water 3-4 times in a day.Also look for dandruff in your hair.Please do not put any eye drops without consulting your doctor.take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have very much dry eyes and due to dryness white deposition has occured in my eyelids. Doctor has prescribed me moxigram kt eye drop and eyemist forte. But on use of moxigram kt eye drop I m having irritation and burning sensation in my eye. If I apply eyemist forte everything cools down. Is it normal to have irritation and burning sensation on use of moxigram KT?

doctor1 MD

My wife is hypertensive and has been on medication for three years. She is 156 cms tall and weighs 76 Kgs. She is 53 yrs old. She is mother of two and has got her uterus and both ovaries removed when she was 34. She has recently been started Ferrous Ascorbate & Folic Acid tablets since two days.She is complaining of dry eyes. Is this symptom an effect of the Iron tablets?

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here... Hello - I have been suffering from dry, scaly eye lids for the past few months and now its getting worse. Is there any cream or any other treatment I could get? Thanks.

Recent questions on  Dandruff

doctor1 MD

Hello doctor, this Antony from Bangalore...and I have problem with head in sense of long term itchy occurs and that leads to lot of hair fall also... i used lot of shampoo related to avoidance of dandruff but it could not work until now...... suggest me a proper solution please

doctor1 MD

age-29, height-5ft 2", weight-50kg, medical history-no special ailment to mention, Query-I am having severe hair fall and itching scalp since few months. I do not think it is due to dandruff. I am oiling my hair once in a weak and wash it in the next day. I am using dope daily therapy shampoo. Please advice me..

doctor1 MD

i consulted doctor for dandruff and hair fall. she given noskurf lotion and Harinous frote lotion . 2types of tablets(esvenl and raxmine-xt). Doctor not given any shampoo to hair. is this the right combination to remove dandruff and hair fall. kindly suggest please.

doctor1 MD

Hello Dr.
I'm 26 yrs old .I have very very much hairloss problem n every time after washing my hair is fallen to much . I have dandruff n itching problem . N my tsh point is 35.77, my prolactin is 37.3 . That's why doctor advising at me to take androanagen n sebwash shampoo .
Nw I want to know is it good for my hairloss problem. N will it work ?


doctor1 MD

Hi, My husband has pus filled pimples in the backside of his head. He has very oily hair. We have observed that they come up whenever he has sweets or his hair becomes very oily. They usually come and go very frequently. It has been like this for...

doctor1 MD

Hello Doctor, My son is 2yrs 5m old. He has a fair skin. Around 2 months back he developed small white patch under his right eye. First we thought may be it was because of some allergy , but instead of decreasing it increased and we are getting...

doctor1 MD

I have severe acne only on nose and no where else.. My dermatologist prescribed me cnn mr 100 with which my problem got solved completely, it was a miracle for a year.. But since a month again the same has started and now the doctor is not taking...